Header

UZH-Logo

Maintenance Infos

An extension of the identity Det=det


De Lellis, C; Ghiraldin, F (2010). An extension of the identity Det=det. Comptes Rendus Mathematique, 348(17-18):973-976.

Abstract

In this Note we study the pointwise characterization of the distributional Jacobian of BnV maps. After recalling some basic notions, we will extend the well-known result of Müller to a more natural class of functions, using the divergence theorem to express the Jacobian as a boundary integral.



Dans cette Note on étudie la caractérisation ponctuelle du jacobien des applications BnV au sens des distributions. On étend un résultat bien connu de Müller à une classe plus naturelle de fonctions, en utilisant le théorème de la divergence pour écrire le jacobien comme une intégrale de contour.

Abstract

In this Note we study the pointwise characterization of the distributional Jacobian of BnV maps. After recalling some basic notions, we will extend the well-known result of Müller to a more natural class of functions, using the divergence theorem to express the Jacobian as a boundary integral.



Dans cette Note on étudie la caractérisation ponctuelle du jacobien des applications BnV au sens des distributions. On étend un résultat bien connu de Müller à une classe plus naturelle de fonctions, en utilisant le théorème de la divergence pour écrire le jacobien comme une intégrale de contour.

Statistics

Citations

7 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

36 downloads since deposited on 11 Aug 2011
6 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Une extension de l'identité Det=det
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:11 Aug 2011 15:02
Last Modified:18 Jan 2018 08:14
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2010.07.019
Related URLs:http://www.math.uzh.ch/index.php?preprint&key1=2010

Download

Download PDF  'An extension of the identity Det=det'.
Preview
Filetype: PDF
Size: 2MB
View at publisher